Rocky Mountain Journal of Mathematics

Automorphisms and Derivations of Differential Equations and Algebras

Michael K. Kinyon and Arthur A. Sagle

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 24, Number 1 (1993), 135-154.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072457

Digital Object Identifier
doi:10.1216/rmjm/1181072457

Mathematical Reviews number (MathSciNet)
MR1270032

Zentralblatt MATH identifier
0809.34015

Citation

Kinyon, Michael K.; Sagle, Arthur A. Automorphisms and Derivations of Differential Equations and Algebras. Rocky Mountain J. Math. 24 (1993), no. 1, 135--154. doi:10.1216/rmjm/1181072457. https://projecteuclid.org/euclid.rmjm/1181072457


Export citation

References

  • F. Brauer and J.A. Nohel, The qualitative theory of ordinary differential equations, Dover Publications, New York, 1989.
  • E.A. Coddington and N.L. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York-Toronto-London, 1955.
  • M. Golubitsky, I. Stewart and D.G. Schaffer, Singularities and groups in bifurcation theory, Vol. II, Applied Mathematical Sciences, vol. 69, Springer-Verlag, Berlin-Heidelberg-New York, 1988.
  • N. Jacobson, Lie algebras, Dover Publications, New York, 1979.
  • M.K. Kinyon and A.A. Sagle, Quadratic dynamical systems and algebras, to appear in J. Differential Equations.
  • A.A. Sagle and R.Walde, Introduction to Lie groups and Lie algebras, Academic Press, New York, 1973.
  • S. Walcher, Algebras and differential equations, Hadronic Press, Palm Harbor, 1991.
  • --------, On differential equations in normal form, Mat. Ann. 291 (1991), 293-314.
  • T. Yoshizawa, Stability theory and the existence of periodic solutions and almost periodic solutions, Applied Mathematical Sciences, vol. 14 -1975.